This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Superdrug Ibuprofen Lysine 342mg Express Tablets X 12

View all Superdrug

FOR THE RELIEF OF HEADACHES, MIGRAINE, BACKACHE, PERIOD PAIN, DENTAL PAIN, NERVE PAIN, MUSCULAR PAIN, RHEUMATIC PAIN, COLD AND FLU SYMPTOMS AND FEVERISHNESS

More Product Information
Get 300 points when you spend £20 across Healthcare!
 Check store availability
 

Product Information


FOR THE RELIEF OF HEADACHES, MIGRAINE, BACKACHE, PERIOD PAIN, DENTAL PAIN, NERVE PAIN, MUSCULAR PAIN, RHEUMATIC PAIN, COLD AND FLU SYMPTOMS AND FEVERISHNESS

Warnings or Restrictions

Do not exceed the stated dose. If symptoms persist or worsen consult your doctor. Take the lowest effective dose needed to relieve your symptoms, as this product is for short term use only. Leave at least 4 hours between does. Do not take more than 6 tablets in any 24 hour period. Do not take these capsules for longer than 10 days. Consult your Doctor if symptoms persist or worsen. Read the enclosed leaflet before taking this medicine. Not suitable for children under 12 years. Always read the label.

Product Specification

The active ingredient is Ibuprofen 200mg (as Ibuprofen Lysine) per coated tablet. The other ingredients are: Crospovidone, copovidone, microcrystalline cellulose, magnesium stearate, Opadry II White (contains polyvinyl alcohol, titanium dioxide E171, macrogol and talc)

Size (16) Unit (EA) Height (6.5) Width (11) Depth (2)

Product code: 416852

Recyclable

Carton and leaflet can be recycled.

Product Uses

FOR THE RELIEF OF HEADACHES, MIGRAINE, RHEUMATIC AND MUSCULAR PAIN, BACKACHE, MEURALGIA (NERVE PAIN), DENTAL PAIN, PERIOD PAIN, FEVER (HIGH TEMPERATURE) THE SYMPTOMS OF COLDS AND FLU.

Link to top of current page.
Link to display social media share links
Please wait...